... this.Help please.I Use lisinopril and amlodipine.Thanks
Yes, it can affect kidney function. You would see it in your creatinine test results. Your Dr. should be monitoring you for various metabolic functions including kidney function. The tests would be called CMP for Comprehensive or Complete Metabolic Panel. There could be other names for this group of tests so ask your Dr. You can call the office and ask what your last creatinine test showed, but I suspect your Dr. will have already discussed the results with you, especially if they were abnormal.
Yes it can harm your kidneys. When I was on it my doctor was running blood work every month and checking kidney functions. I have since tired and chosen a different drug. I also experienced spotty numbness in areas along legs and forearm. This is also a side affect. Drop this drug there is better out there.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Diabetic Nerve Damage - Several months ago, I read an article on the internet about a clinical trial
Posted 17 Aug 2009 • 1 answer
I recently read an article online that said tens units are not good, anyone know anything about this
Posted 28 Sep 2011 • 5 answers
Posted 29 May 2013 • 1 answer
Posted 6 Jan 2016 • 0 answers
Posted 19 Jan 2016 • 1 answer